Characteristic Homomorphisms of Regular Lie Algebroids
Publications du Département de mathématiques (Lyon) no. 1  (1995), p. 1-6
@article{PDML_1995___1_1_0,
     author = {Kubarski, Jan},
     title = {Characteristic Homomorphisms of Regular Lie Algebroids},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {1},
     year = {1995},
     pages = {1-6},
     mrnumber = {1414200},
     language = {en},
     url = {http://www.numdam.org/item/PDML_1995___1_1_0}
}
Kubarski, Jan. Characteristic Homomorphisms of Regular Lie Algebroids. Publications du Département de mathématiques (Lyon), no. 1 (1995), pp. 1-6. http://www.numdam.org/item/PDML_1995___1_1_0/